Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dull pain in lower right side, bleeding after bowel movements. Any suggestions?

Hello Dr. Grief, I am a 59 yr old Male, who has been for the last week or so experincing a dule aky type of pain in my lower right side almost down into the groning area and upper right leg..
This morning i noticed some bright red blood after a bowl movment, after a coulpe of wipes there was no more sign of blood. However later on this afternoon, i had an other movement , this time there was quite a bit of bright blood on and in my stool? again after a couple of wipes no more sign of Blood.
My pain still exist and is constant now... i know i need to see my care give, but am working out of town at the moment, any suggestions... Thanks DP in WA.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Pain during defecation and bright blood on and in my stool mainly refers to anal fissure. You may be suffering from this. If no pain during defecation and frank blood then may be due to haemorrhoids. Take plenty of fluids, apply lignocaine gel before defecation and complete defecation every time., take Tab. Aceclofenac. But pain in right lower abdomen and upper leg may be due to ather cause also which requires examination. Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor